# SDR CA010725014

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 9593001216
- Condition: Cracked
- Location: Cockpit
- Part time: 2,135 hours, 1,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SEAT WAS REMOVED TO REPAIR BROKEN UP/DOWN ADJUSTMENT AND THE SEAT BACK WAS FOUND CRACKED. THE CRACKS WERE FOUND TO BE ONLY IN THE PLASTIC PART OF THE ALUMINUM STRAPS WERE NOT CRACKED, THE PART WAS REPLACED WITH A NEW UNIT.
